# SDR AALA20161104029

- Difficulty date: November 4, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,420 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. FORWARD CARGO COMPARTMENT RIGHT TRANSITION ANGLE IS CORRODED BETWEEN FUSELAGE STATIONS 500A AND 500I. REMOVED AND REPLACED TRANSITION ANGLE SECTION BETWEEN STATIONS 500A AND 500I IAW AARD 51-00-05-1 AND SRM 53-00-53-2R.
